Announcement

Collapse
No announcement yet.

Xiidra

Collapse
This topic is closed.
X
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Xiidra

    I have been taking Xiidra for one month and am pretty sure I am going to stop. I am wondering what others' experience has been?

    I suffer from MGD. Xiidra seemed to have a neutral effect for the first three weeks--it neither helped nor hurt. But around week 4, it has made my lid margins feel sticky, like Xiidra has built up a sticky residue that inhibits the flow of oil. In all, I have not experienced any appreciable improvement in my dry eye symptoms from taking Xiidra, but rather, now it seems like it is making my eyes worse. I recall that Restasis had a similar effect.

  • #2
    Ericdinn, I've been using Xiidra for five weeks and I felt a slight improvement in my symptoms during the first three weeks. However, during the past two weeks, I reverted to my usual pain and discomfort. I have noticed that my upper lashes are encrusted in a sticky residue which is difficult to remove and I've been experiencing eyelash loss in the past two weeks. So, I also think that perhaps the lid margins (and therefore the meibomian glands) are blocked by this residue and thereby inhibiting whatever little oil I produce. I suffer from severe atrophic MGD.

    Comment


    • #3
      Here's my experience: http://www.dryeyezone.com/talk/forum...t-dry-eye-drug

      Comment

      Unconfigured PHP Module

      Collapse

      Working...
      X

      Debug Information